| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +13.0d) was explanted on (b)(6) 2024 from the right eye due to patient dissatisfaction with near vision.Rxsight's first awareness of this event was on 07/29/2024.Reference report # 3012712027-2024-00111 for the report on the left eye.